General flow of fluid into a drainage slit on an impervious base

Main Article Content

S. K. JAIN

Abstract

In steady state conditions, two-dimensional general flow of an
incompressible fluid through undeformable porous media, consistent with
specific boundary conditions, is considered. The general equation of the
free surface is obtained, and is illustrated by means of a numerical
example.

Article Details

How to Cite
1.
JAIN SK. General flow of fluid into a drainage slit on an impervious base. Ann. Geophys. [Internet]. 1981Nov.25 [cited 2021Jun.23];34(1):209-23. Available from: https://www.annalsofgeophysics.eu/index.php/annals/article/view/4698
Section
OLD